# SDR DHL2005781504

- Difficulty date: February 21, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK; NLG W/W BAY UPPER RT INSIDE NOSE PRESSURE ACCESS PANEL CAVITY AREA ABOVE CABLE RUNS, LWR UNDERSIDE COCKPIT FLOOR, ATTACH ANGLE AT BS 230 AT LBL 10 ATTACH ANGLE HAS EDGE CRACKED, GOING TO BUCKTAIL FASTENER HOLE AND BEYOND (EXTENDING PASS HOLE).  REMOVED ANGLE  AS REQ FOR FAB NEW AT NLG W/W UPPER RT BS 230 AT LBL 10 IAW B727 SRM 51-30-2.  FABRICATED NEW ANGLE MAT'L USED 7075-T6 .040 PO 9001777 DIM 10.125 X 1.5 IAW B727 SRM 51-20-1 AND 53-10-2 FIG 7.  ALODINED AND PRIMED IAW B727 SRM 51-10-2, INSTALLED NEW ANGLE IAW B727 SRM 53-10-2 FIG 7 AND 51-20-1.
